Search
  • Jonathan Shiek

MOH Warns Against Taking Ivermectin After 2 Cases Of Poisoning Detected In Malaysia

MOH recently posted on its Facebook page of 2 cases in regards of poisoning from the consumption of Ivermectin pills in Malaysia. The cases involved a 35-year-old who experienced shortness of breath for up to 5 days after consuming the pills, and another involved a senior citizen who was found unconscious after talking 15 Ivermectin pills in one go.

The Ivermectin pills have not been approved for use as a treatment or prevention against Covid-19 in Malaysia, hence why MOH is warning people not to consume it. Apparently, MOH found that the pills are being illegally sold in Malaysia. “Ivermectin consumption without in-depth study and improper dosage can result in poisoning. Ivermectin can cause adverse effects such as vomiting, diarrhoea, abdominal pain, and dizziness,” it said. Other side effect include lung damage and even death.

If you know anyone who has been taking these pills for self-treatment, do warn them to stop consuming it as it may pose a threat to their health.

Source

#ivermectin #poisoning

0 views0 comments